# SDR DALA2016022301370

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 66,722 hours, 8,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER LOBE BS 2240, STR 50-STR 51 LT: INTERNAL SKIN FOUND CORROSION, CORROSION TASK NR:C53-125-01.  THE CORRODED INTERNAL SKIN AT AFTER FUSELAGE LOWER LOBE BS 2240, STR 50-51 LT WAS CUT OUT AND A DOUBLER WAS INSTALLED BEFORE THE REPAIR, DO A SKIN INSPECTION REFER TO SB 747-53A2489 AND SRM 53-00-01, REPAIR 1, REV 95, AFTER COATING THE CORRODED SKIN, DO A HFEC INSPECTION TO MAKE SURE NO CRACK FOUND REF TO 747 NDT PART6 51-00-00, PROCEDURE 23 AND THE DOUBLER WAS MADE FROM MATERIAL 2024T3.071, REFER TO SRM 53-00-01, REPAIR 1, TABLE III, DUE TO SRM 53-00-01, REPAIR 1, PAGE 203 NOTES CONFIRM THE REPAIR IS CATEGORY A AND NOT NECESSARY TO DO SUP INSPECTIONS. DECAL INSTALLED AND MONITORED IAW TOPP 30-10-70 AND PS 900-5-1, NR 4 REQUIRED ITEM INSPECTION COMPLETED.
